# SDR LR7A2012100500399

- Difficulty date: October 5, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 37,582 hours, 15,719 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: LS603451
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-10 CHECK,  FOUND LEFT MAIN WHEEL WELL REAR BULKHEAD WEB CRACKED AT FS 617 WL 180 BL 71.  R & R BULKHEAD WEB IAW SMP583 CHAPTER 51-60 & 51-70.
